# SDR EIA2002100

- Difficulty date: September 15, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

KJFK - GROUND SAFE RELAY ON LIGHT STAYED ILLUMINATED AFTER TAKEOFF, INBOARD FLAPS WOULD NOT RETRACT NORMALLY AFTER LANDING.  REPLACED RELAYS, R952 AND R226 IN P14 EPR MM 32-09-02.  (M)
